# SDR CA140217007

- Difficulty date: January 31, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AW119MKII
- Aircraft time: 631 hours
- Engine: Pwa PT6B37A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Part time: 672 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AME OBSERVED EXCESSIVE SMOKE FROM EXHAUST DUCT.  ENGINE WAS OPERATING AT GROUND IDLE. NO SMOKE AT FLIGHT IDLE.  BORESCOPE INSPECTION SHOWED SUBSTANTIAL CARBON DEPOSITS IN THE DOME AREA OF THE COMBUSTION LINER.  BLACK DEPOSITS FOUND ON 2 FUEL NOZZLES TIPS, SECONDARY JETS, ENGINE REMOVED AND RETURNED TO DEPARTURE FOR ADDITIONAL INSPECTION/REPAIR.
